Alert archive / Oklahoma / Wind Advisories in 2008
Wind Advisory 19, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Apr 14, 2008, 3:20 PM CDT for 25 counties in Oklahoma. It took effect at Apr 15, 2008, 11:00 AM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2008, 3:20 PM CDT (20:20 UTC)
- In effect from
- Apr 15, 2008, 11:00 AM CDT
- Expired
- Apr 16, 2008, 8:00 AM CDT
- In force
- 21 hr
- Issued by
- NWS Norman, OK
All 25 counties
Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Comanche County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Grant County, OK, Greer County, OK, Harper County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Logan County, OK, Major County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Roger Mills County, OK, Washita County, OK, Woods County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 97 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 8.3 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2010 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOUN 142020 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 320 PM CDT MON APR 14 2008 ...STRONG AND GUSTY SOUTH WINDS BEGINNING TUESDAY... .HIGH PRESSURE TO THE EAST OF THE PLAINS WILL BE SLOW TO MOVE... WHILE LOW PRESSURE INTENSIFIES ALONG THE LEE OF THE ROCKIES. SOUTHERLY WINDS WILL BECOME STRONG AND GUSTY ON TUESDAY...WITH GUSTS TO AT LEAST 35 AND 40 MPH. THE WINDS WILL AFFECT CENTRAL AND SOUTHWEST OKLAHOMA TUESDAY AFTERNOON AND EARLY EVENING. NORTHWEST OKLAHOMA WILL SEE EXCESSIVE WINDS BEGINNING EARLIER IN THE DAY...AND PERSISTING MUCH OF TUESDAY NIGHT. THERE IS A POSSIBILITY THAT ADVISORIES MAY NEED TO BE EXTENDED INTO WEDNESDAY FOR SOME AREAS. OKZ004>006-009>011-014>017-150430- /O.NEW.KOUN.WI.Y.0019.080415T1600Z-080416T0700Z/ HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY- CUSTER-BLAINE- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT... WOODWARD...FAIRVIEW...CHEYENNE...TALOGA...WEATHERFORD...CLINTON... WATONGA 320 PM CDT MON APR 14 2008 ...WIND ADVISORY IN EFFECT FROM 11 AM TUESDAY TO 2 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TUESDAY TO 2 AM CDT WEDNESDAY. STRENGTHENING LOW PRESSURE WILL COMBINE WITH AN EXPANDING LOW LEVEL JET...TO BRING A LONG LASTING PERIOD OF STRONG AND GUSTY WINDS. SOUTH WINDS WILL AVERAGE 30 MPH WITH GUSTS OVER 40 MPH FROM MIDDAY TUESDAY WELL INTO TUESDAY NIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ OKZ007-008-012-013-018>025-034-035-038-150430- /O.NEW.KOUN.WI.Y.0019.080415T1800Z-080416T0100Z/ GRANT-KAY-GARFIELD-NOBLE-KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA- CADDO-CANADIAN-OKLAHOMA-GREER-KIOWA-COMANCHE- INCLUDING THE CITIES OF...MEDFORD...PONCA CITY...ENID...PERRY... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...MANGUM... HOBART...LAWTON 320 PM CDT MON APR 14 2008 ...WIND ADVISORY IN EFFECT FROM 1 PM TO 8 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM CDT TUESDAY. STRENGTHENING LOW PRESSURE AND AN EXPANDING LOW LEVEL JET...WILL BRING STRONG WINDS TO CENTRAL...NORTH CENTRAL...AND SOUTHWEST OKLAHOMA TUESDAY AFTERNOON. SOUTH WINDS WILL AVERAGE 25 TO 30 MPH WITH GUSTS AROUND 35 MPH UNTIL EARLY EVENING. WINDS MAY INCREASE AGAIN ON WEDNESDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BURKE
4 follow-up statements
000 WWUS74 KOUN 150924 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 424 AM CDT TUE APR 15 2008 ...STRONG AND GUSTY SOUTH WINDS TODAY AND TONIGHT... .HIGH PRESSURE TO THE EAST OF THE PLAINS WILL BE SLOW TO MOVE... WHILE LOW PRESSURE INTENSIFIES ALONG THE LEE OF THE ROCKIES. SOUTHERLY WINDS WILL BECOME STRONG AND GUSTY BY AFTERNOON...WITH GUSTS TO 45 TO 55 MPH IN SOME AREAS. THE STRONGEST... AND LONGEST- LASTING... WINDS WILL BE OVER NORTHWEST OKLAHOMA. STRONG WINDS WILL CONTINUE WELL INTO THE NIGHT IN THAT REGION. STRONG WINDS WILL ALSO AFFECT CENTRAL AND SOUTHWEST OKLAHOMA THIS AFTERNOON AND EARLY EVENING. THERE IS A POSSIBILITY THAT ADVISORIES MAY NEED TO BE EXTENDED INTO WEDNESDAY FOR SOME AREAS. OKZ004>006-009>011-014>017-151730- /O.CON.KOUN.WI.Y.0019.080415T1600Z-080416T0700Z/ HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY- CUSTER-BLAINE- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT... WOODWARD...FAIRVIEW...CHEYENNE...TALOGA...WEATHERFORD...CLINTON... WATONGA 424 AM CDT TUE APR 15 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 2 AM CDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 2 AM CDT WEDNESDAY. STRENGTHENING LOW PRESSURE WILL COMBINE WITH AN EXPANDING LOW LEVEL JET...TO BRING A LONG-LASTING PERIOD OF STRONG AND GUSTY WINDS. SOUTH WINDS WILL AVERAGE 30 TO 40 MPH WITH GUSTS OVER 50 MPH POSSIBLE FROM MIDDAY WELL INTO THE NIGHT TONIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR MORE... OR FREQUENT GUSTS GREATER THAN 40 MPH... ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ OKZ007-008-012-013-018>025-034-035-038-151730- /O.CON.KOUN.WI.Y.0019.080415T1800Z-080416T0100Z/ GRANT-KAY-GARFIELD-NOBLE-KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA- CADDO-CANADIAN-OKLAHOMA-GREER-KIOWA-COMANCHE- INCLUDING THE CITIES OF...MEDFORD...PONCA CITY...ENID...PERRY... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...MANGUM... HOBART...LAWTON 424 AM CDT TUE APR 15 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING. STRENGTHENING LOW PRESSURE AND AN EXPANDING LOW LEVEL JET...WILL BRING STRONG WINDS TO CENTRAL...NORTH-CENTRAL...AND SOUTHWEST OKLAHOMA THIS AFTERNOON. SOUTH WINDS WILL AVERAGE 20 TO 30 MPH WITH GUSTS AROUND 40 MPH UNTIL EARLY EVENING. WINDS MAY INCREASE AGAIN ON WEDNESDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR MORE... OR FREQUENT GUSTS GREATER THAN 40 MPH... ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KOUN 151730 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1230 PM CDT TUE APR 15 2008 ...STRONG AND GUSTY SOUTH WINDS THIS AFTERNOON AND TONIGHT... .AN INTENSIFYING LOW PRESSURE SYSTEM ALONG THE LEE OF THE ROCKIES WILL CONTINUE TO CAUSE STRONG AND GUSTY SOUTH WINDS THIS AFTERNOON WITH GUSTS TO 45 TO 55 MPH IN SOME AREAS. THE STRONGEST... AND LONGEST-LASTING... WINDS WILL BE OVER NORTHWEST OKLAHOMA WHERE THE STRONG WINDS WILL CONTINUE WELL INTO THE NIGHT. GUSTY WINDS WILL ALSO AFFECT CENTRAL AND SOUTHWEST OKLAHOMA THIS AFTERNOON AND EARLY EVENING. OKZ004>006-009>011-014>017-160100- /O.CON.KOUN.WI.Y.0019.000000T0000Z-080416T0700Z/ HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY- CUSTER-BLAINE- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT... WOODWARD...FAIRVIEW...CHEYENNE...TALOGA...WEATHERFORD...CLINTON... WATONGA 1230 PM CDT TUE APR 15 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM CDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM CDT WEDNESDAY. A STRENGTHENING LOW PRESSURE SYSTEM WILL CONTINUE TO RESULT IN AN EXTEND PERIOD OF STRONG AND GUSTY WINDS. THE SOUTH WINDS WILL AVERAGE 30 TO 40 MPH WITH GUSTS OVER 50 MPH POSSIBLE FROM THIS AFTERNOON AND WELL INTO THE NIGHT TONIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR MORE... OR FREQUENT GUSTS GREATER THAN 40 MPH... ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ OKZ007-008-012-013-018>025-034-035-038-160100- /O.CON.KOUN.WI.Y.0019.080415T1800Z-080416T0100Z/ GRANT-KAY-GARFIELD-NOBLE-KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA- CADDO-CANADIAN-OKLAHOMA-GREER-KIOWA-COMANCHE- INCLUDING THE CITIES OF...MEDFORD...PONCA CITY...ENID...PERRY... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...MANGUM... HOBART...LAWTON 1230 PM CDT TUE APR 15 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. A STRENGTHENING LOW PRESSURE SYSTEM WILL CONTINUE BRING STRONG WINDS TO CENTRAL... NORTH-CENTRAL... AND SOUTHWEST OKLAHOMA THIS AFTERNOON. SOUTH WINDS WILL AVERAGE 20 TO 30 MPH WITH GUSTS AROUND 40 MPH UNTIL EARLY EVENING. WINDS MAY INCREASE AGAIN ON WEDNESDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR MORE... OR FREQUENT GUSTS GREATER THAN 40 MPH... ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CJS
000 WWUS74 KOUN 160455 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1155 PM CDT TUE APR 15 2008 OKZ004>006-009>011-014>017-160900- /O.EXT.KOUN.WI.Y.0019.000000T0000Z-080416T0900Z/ HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY- CUSTER-BLAINE- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT... WOODWARD...FAIRVIEW...CHEYENNE...TALOGA...WEATHERFORD...CLINTON... WATONGA 1155 PM CDT TUE APR 15 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM CDT WEDNESDAY... SOUTH WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS OVER 40 MPH THROUGH MOST OF THE NIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR MORE... OR FREQUENT GUSTS GREATER THAN 40 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KOUN 160900 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 400 AM CDT WED APR 16 2008 OKZ009-014>017-161000- /O.CAN.KOUN.WI.Y.0019.000000T0000Z-080416T0900Z/ ELLIS-ROGER MILLS-DEWEY-CUSTER-BLAINE- INCLUDING THE CITIES OF...ARNETT...CHEYENNE...TALOGA... WEATHERFORD...CLINTON...WATONGA 400 AM CDT WED APR 16 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND ADVISORY. BREEZY CONDITIONS WILL CONTINUE FOR MUCH OF THE DAY...BUT MOST WIND GUSTS WILL REMAIN BELOW 40 MPH AND SUSTAINED WIND SPEEDS WILL BE MUCH LESS THAN THOSE SEEN YESTERDAY. $$ OKZ004>006-010-011-161300- /O.EXT.KOUN.WI.Y.0019.000000T0000Z-080416T1300Z/ HARPER-WOODS-ALFALFA-WOODWARD-MAJOR- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...WOODWARD... FAIRVIEW 400 AM CDT WED APR 16 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 AM CDT THIS MORNING... VERY STRONG WINDS WILL CONTINUE THROUGH 8 AM...BEFORE A LOW-LEVEL JET WEAKENS. WIND GUSTS ABOVE 40 MPH WILL BECOME LESS FREQUENT THROUGH SUNRISE...AND CONTINUE TO COME DOWN THEREAFTER. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR MORE... OR FREQUENT GUSTS GREATER THAN 40 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Apr 14, 3:02 PM CDT, 18 minutes earlier.
Area forecast discussion, Apr 14, 3:02 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
302 PM CDT MON APR 14 2008
.DISCUSSION...THOUGH MUCH OF THE WEEK WILL BE DRY...IT IS A
CHALLENGING FORECAST WHICH INCLUDES STRONG WINDS...THE POTENTIAL FOR
WILDFIRES...AND TWO WEATHER SYSTEMS THAT MAY PRODUCE THUNDERSTORMS.
STRONG AND GUSTY SOUTHERLY WINDS NEARLY A GUARANTEE...WITH GRADUALLY
STRENGTHENING PRESSURE GRADIENT AND A LOW LEVEL JET EXPANDING FROM
THE HIGH PLAINS TOWARD I-35 THE NEXT TWO DAYS. THERE APPEARS ALREADY
ENOUGH EVIDENCE TO ISSUE A WIND ADVISORY FOR TUESDAY...GIVEN SLOW
PROGRESSION OF THE SURFACE HIGH TO OUR EAST...DEEP TROUGH TO THE
WEST...AND MOS GUIDANCE VALUES SOLIDLY IN THE ADVISORY CATEGORY.
WILL CARRY THE ADVISORY WELL INTO TUESDAY NIGHT FOR NORTHWEST
OKLAHOMA WHERE THE JET WILL REACH PEAK INTENSITY. AFTER A BRIEF
EVENING LULL..WE OFTEN SEE 45-50 MPH GUSTS OVER THE OPEN AND
ELEVATED TERRAIN IN THESE SITUATIONS AFTER DARK.
FIRE WEATHER IS ALSO A CONCERN DURING THIS PERIOD. NAM AND GFS
MODELS ARE NOT CAPTURING THE STRONG MIXING AND DRYING THAT HAS
OCCURRED TODAY ACROSS OKLAHOMA AND TEXAS. THIS AIR MASS WILL BE
RECYCLED NORTHWARD ON TUESDAY...AND THERE IS SOME CONCERN THAT THE
MODEL DEWPOINTS MAY BE SIGNIFICANTLY TOO HIGH...IN SOME CASES BY 10
DEGREES OR MORE. MOS GUIDANCE AS DERIVED FROM THE GFS OFFERED A
DRIER STARTING POINT...BUT WE ALSO LOWERED THESE NUMBERS BY 5-7
DEGREES FOR THE OFFICIAL FORECAST. RESULT IS THE EXPECTATION OF
HUMIDITY BETWEEN 19-30 PERCENT TUESDAY AFTERNOON...LOWEST IN THE FAR
WEST. WILL ISSUE A FIRE WEATHER WATCH IN THE WEST...IN COORDINATION
WITH FIRE OFFICIALS WHO ARE ASSESSING THE STATE OF THE VEGETATION.
IN THE NEAR EXTENDED...THE TROUGH NOW DIGGING TO OUR WEST WILL BRING
A WIND SHIFT AND CHANCE FOR THUNDERSTORMS FROM WEDNESDAY NIGHT
THROUGH AT LEAST THURSDAY. THE UPPER AIR PATTERN FAVORS
PROGRESSION...BUT ALSO FAVORS DEVELOPMENT OF A CLOSED LOW IN THE
BASE OF THE TROUGH...WHICH MAY SLOW THE PROGRESSION JUST AS THE
SYSTEM IS AFFECTING THE PLAINS. AT THIS TIME...IT APPEARS THE
OPERATIONAL GFS IS GOOD THROUGH EARLY THURSDAY...THEN THE ENSEMBLE
MEAN MAY BETTER REFLECT THE LATER EVOLUTION OF THIS SYSTEM. THE
OVERALL TREND SUPPORTED ADDING POPS TO THE WEDNESDAY NIGHT PERIOD AS
A COLD FRONT OR CONVECTIVE OUTFLOWS REACH NORTHERN OKLAHOMA...AND
PLACING THE HIGHEST POPS A LITTLE FARTHER SOUTH AND EAST ON THURSDAY
AS THE FRONT PROGRESSES. ALTHOUGH COLD/DRY AIR HAS OVERSPREAD THE
ENTIRE GULF...A WINDY BOUNDARY LAYER AND THE TIME OF YEAR WILL ALLOW
RAPID MOISTENING OF THAT AIR...AND WOULD NOT BE SURPRISED TO SEE A
LATE RETURN OF MODEST BUT DEEP MOISTURE AHEAD OF THE
FRONT...RESULTING IN A LOW CHANCE FOR SEVERE WEATHER.
IN THE FAR EXTENDED...MOISTURE RECOVERS FURTHER...AND TRENDS SUGGEST A
SOUTHWEST FLOW AND DRYLINE PATTERN TOWARD THE BEGINNING OF NEXT
WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 41 74 51 74 / 0 0 0 10
HOBART OK 43 74 53 81 / 0 0 0 10
WICHITA FALLS TX 45 77 54 79 / 0 0 0 10
GAGE OK 42 81 54 78 / 0 0 0 20
PONCA CITY OK 42 72 52 75 / 0 0 0 10
DURANT OK 41 70 52 73 / 0 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 1 PM TO 8 PM CDT TUESDAY FOR OKZ007-008-012-
013-018>025-034-035-038.
FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR OKZ004>006-009>011-014>017-021>023-033>038-044.
WIND ADVISORY FROM 11 AM TUESDAY TO 2 AM CDT WEDNESDAY FOR
OKZ004>006-009>011-014>017.
TX...NONE.
&&
BURKEHazardous weather outlook, Apr 14, 11:40 AM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1140 AM CDT MON APR 14 2008
OKZ004>048-050>052-TXZ083>090-151200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1140 AM CDT MON APR 14 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT.
DISCUSSION...
A VERY DRY AND STABLE AIRMASS WILL REMAIN OVER THE SOUTHERN PLAINS
THROUGH TONIGHT... AND WILL PREVENT THE DEVELOPMENT OF THUNDERSTORMS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY APR 15.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...0 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THERE WILL BE A CHANCE OF THUNDERSTORMS FROM WEDNESDAY NIGHT THROUGH
EARLY FRIDAY... AND AGAIN SUNDAY NIGHT. THE GREATEST CHANCE FOR
STORMS WILL BE THURSDAY AFTERNOON AND EVENING... AND SOME OF THESE
STORMS MAY BE STRONG OR SEVERE.
OTHER HAZARDOUS WEATHER...
SOUTH WINDS WILL BE INCREASING ACROSS THE REGION ON TUESDAY AND WILL
CONTINUE INTO WEDNESDAY. GUSTS IN EXCESS OF 40 MPH WILL BE POSSIBLE
OVER PARTS OF WESTERN... CENTRAL AND NORTHERN OKLAHOMA. THE WINDS
WILL COMBINE WITH WARM TEMPERATURES TO CAUSE AN ELEVATED RISK OF
WILDFIRES ESPECIALLY ACROSS WESTERN OKLAHOMA.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
TUESDAY MORNING.
CJSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 3:11 PM CDT | Fire Weather Watch | OUN | Alfalfa, Beckham, Blaine, Caddo, Comanche, Cotton and 14 more | 13 hr |
Nearby
Wind Advisories in Oklahoma, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.